Hail, Rolette
- When
- June 26, 2:55 PM CST to 2:58 PM CST
- Where
- Rolette County, 5 mi W of Belcourt
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 48.833, -99.850
Hail covered the ground.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 26, 1:30 PM CST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 230 PM CDT THU JUN 26 2003 CONCERNS WILL BE CONVECTION THIS EVENING AND AGAIN FRIDAY AFTERNOON... WEAK MID LEVEL WAVE FORECAST TO MOVE SOUTHEAST OUT OF CANADA THIS EVENING. RADAR SHOWING WIDELY SCATTERED CONVECTION DEVELOPING OVER SOUTHERN SASK MOVING SOUTHEAST. WILL CONTINUE WITH THE SMALL CHANCE OF THUNDERSTORMS TONIGHT OVER BIS CWA BUT EXPECTED MUCH OF IT SHOULD DIE OUT BY 06Z. STRONGER SHORT WAVE EJECTS SOUTHEAST OUT OF SOUTHERN CANADA FRIDAY. SURFACE BOUNDARY SETS UP OVER WESTERN CWA AROUND 12Z MOVING EAST DURING THE DAY. AHEAD OF THE SYSTEM DEWPOINTS WELL INTO THE 50S. ATMOSPHERE DESTABILIZES OVER THE REGION FRIDAY AFTERNOON. EXPECT MORE WIDESPREAD THUNDERSTORMS ALONG THE SURFACE BOUNDARY WITH A SMALL CHANCE THAT A FEW STORMS MAY REACH SEVERE LEVELS... MAINLY EASTERN HALF OF CWA. THE WEEKEND CONTINUES TO LOOK DRY AND WARM AS H5 RIDGE BUILDS OVER THE REGION. NEXT CHANCE OF PRECIPITATION EXPECTED MONDAY AND TUESDAY AND MID/UPPER FLOW BECOMES MORE SOUTHWESTERLY WITH A COUPLE OF SHORTWAVES ROTATATING THROUGH. EXTENDED OUTLOOK...DRY AND WARM THROUGH THURSDAY. BROAD MID/UPPER RIDGES BUILDS OVER THE REGION. EXPECT TEMPERATURES TO WARM INTO THE 80S WEDNESDAY AND THURSDAY. .BIS...NONE. RGT
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 508 AM CDT THU JUN 26 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT CHANCE THAT SOME THUNDERSTORMS MAY BE SEVERE ON FRIDAY AFTERNOON AND EVENING OVER CENTRAL NORTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN CENTRAL NORTH DAKOTA FRIDAY AFTERNOON AND EVENING. VINING
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
Hail covered the ground.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2003Every state in 2003This day in weather historyWarnings in North Dakota, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5366062.